# SDR C2XA00CL099

- Difficulty date: November 27, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE: CREW REPORTED NR 1 BLEED LEAK INDICATION AFTER TAKEOFF IN CLEVELAND. A/C RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT. MX INSPECTED AND FOUND THE BLEED DUCT CRACKED ON LEFT SIDE IN THE AFT AVIONICS COMPARTMENT. DUCT WAS REPLACED IAW 36-12-02 & 36-11-09. OPERATIONAL CHECKS WERE GOOD IAW 36-00-00.
